# SDR UALA2013051503362

- Difficulty date: May 13, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,005 hours, 14,645 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  SEAT ROWS 19 - 23 LT.  REPLACED BATTERY POWER SUPPLY, OPS CHECKED NORMAL.
